MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, ESOPHAGEAL, WIRELESS, CAPSULE

GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, ESOPHAGEAL, WIRELESS, CAPSULE
Model Number FGS-0109
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, there was an undissolved patency capsule found in the patient¿s feces with blood from a relatively small bowel stenosis.The capsule only dissolved a little at both ends, which should have been dissolved after 36 hours.The patient had ileus symptoms, which led to hospitalization and then the patient did not have later complications after the hospitalization.There was no reported patient outcome.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, there was an undissolved patency capsule found in the patient¿s feces with blood from a relative small bowel stenosis.The capsule only dissolved a little in both ends, which should have been dissolved after 36 hours.The capsule was used in accordance with the instructions for use and subsequently medical intervention was necessary, resulting in hospitalization of the patient after passing of the capsule.The patient had ileus symptoms which led to hospitalization and then the patient did not have later complications after the hospitalization.There was no reported patient outcome.

Brand Name
PILLCAM
Common Device Name
SYSTEM, IMAGING, ESOPHAGEAL, WIRELESS, CAPSULE
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
MDR Report Key7916680
Report Number9710107-2018-00962
Device Sequence Number770897
Product Code NSI
UDI-Device Identifier07290101360629
UDI-Public07290101360629
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K090557
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/13/2018
Device Model NumberFGS-0109
Device Catalogue NumberFGS-0109
Device Lot Number36752
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2018
Supplement Date Received by Manufacturer09/27/2018
Initial Report FDA Received Date09/27/2018
Supplement Report FDA Received Date10/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;